Aa
A
A
A
Close
Pain Management Community
9.82k Members
Avatar universal

What does it mean for your RX to be "reassigned"?

I was looking at my past RX records or History and saw one RX for Suboxone that concerned me it said "This prescription has been reassigned to 103373." what does that mean? Should I be concerned? It is from a RX from way back from 3/31/2015 and I have no known problems with this pharmacy and never have been told anything & I continue to get all my RX's filled there every month.
1 Responses
547368 tn?1440541785
Hello Confusedpatient,

Welcome to our Pain Management Forum. Happy you found our support and informative community. Thank you for your question.

First let me tell you that I am delighted you are studying your records _ I hope everyone does. I also encourage everyone to obtain their medical records, including physician notes, billing and test results every three to six months. You have a right to one copy at no cost - they can charge you for future personal copies. You have the right to know what's being written about you and your disease condition and anything that may be contained in that medical record. Hold on to them. It can be very insightful.

Sorry, I just like to remind everyone of that right when I have the appropriate situation.

Now to your question. When a medication says it's been reassigned it can have a few meanings. If we just look at the word reassigned it means, 1. To assign to a new position, duty, or location: reassigned the ambassador to a new post. 2. To place in a different category or class

I'm not a billing expert but some of the things it can mean is it's being paid by another plan, or coded in another manner so it will be paid. Maybe your medication was initially coded wrong, or classified wrong by the pharmacy. I truly think it's one of the three.

A remote possibility is the payer code like Medicare, Medicaid, Third Party Payers, First Party Payers, etc. What ever the actual meaning is in your situation it's billing my dear - not anything you did or didn't do - no red flags have been raised - and no concerns for you.

Sadly your extreme concern is just another symptom of this what I believe to be the  "War on Chronic Pain Patients."  They call it the War on Drugs but it's become far more than that.

Keep in touch my friend. We welcome you to ask additional questions - feel free to respond to others. We're all here to support one another and offer our suggestions.

Take Care,
~Tuck
  
Have an Answer?
Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches